RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 12, Pages 2025–2028 (Mi de8888)  

Ordinary Differential Equations

On the structure of compact asymptotically stable invariant sets of $C$-analytic almost periodic systems

D. N. Cheban

Moldova State University

Full text: PDF file (652 kB)

English version:
Differential Equations, 1995, 31:12, 1995–1998

Bibliographic databases:
UDC: 517.925.52+517.938.5
Received: 24.05.1994

Citation: D. N. Cheban, “On the structure of compact asymptotically stable invariant sets of $C$-analytic almost periodic systems”, Differ. Uravn., 31:12 (1995), 2025–2028; Differ. Equ., 31:12 (1995), 1995–1998

Citation in format AMSBIB
\Bibitem{Che95}
\by D.~N.~Cheban
\paper On the structure of compact asymptotically stable invariant sets of $C$-analytic almost periodic systems
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 12
\pages 2025--2028
\mathnet{http://mi.mathnet.ru/de8888}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1431628}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 12
\pages 1995--1998


Linking options:
  • http://mi.mathnet.ru/eng/de8888
  • http://mi.mathnet.ru/eng/de/v31/i12/p2025

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:33
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019